Monotone polynomial approximation in Lp

D. Leviatan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Jackson type estimates on the rate of approximation of monotone functions in Lp[—1, 1] by means of monotone polynomials are obtained. The estimates involve an Lp modulus of continuity or equivalently a Peetre functional that weighs differently the behavior of the function in the middle of the interval and near the end points.

Original languageEnglish
Pages (from-to)231-241
Number of pages11
JournalRocky Mountain Journal of Mathematics
Issue number1
StatePublished - 1989


  • Degree of monotone approximation
  • Jackson type estimates
  • Lp-modulus of continuity
  • Peetre kernel


Dive into the research topics of 'Monotone polynomial approximation in Lp'. Together they form a unique fingerprint.

Cite this